You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Algebras Based on Linear Functions
L. M. Weiner
Vol. 28, No. 1 (Sep. - Oct., 1954), pp. 9-12
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/3029430
Page Count: 4